# SDR DALA2020082002833

- Difficulty date: August 19, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232
- Aircraft serial: 32222
- Aircraft time: 54,692 hours, 4,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: L2 Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EPAS BATTERIES FAILED TEST. REPLACED BATTERIES ON L2 DOOR. SYSTEM OPERATION IS NORMAL.
